Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Homology of even Artin kernels

Rubén Blasco-García, José Ignacio Cogolludo-Agustín and Conchita Martínez-Pérez

Algebraic & Geometric Topology 22 (2022) 349–372

We explicitly compute the homology groups with coefficients in a field of characteristic zero of cocyclic subgroups or even Artin groups of FC type. We also give some partial results in the case when the coefficients are taken in a field of prime characteristic.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Artin groups, Artin kernels
Mathematical Subject Classification
Primary: 20F24, 20F36
Secondary: 55P20, 57M07
Received: 15 July 2020
Revised: 17 January 2021
Accepted: 21 February 2021
Published: 26 April 2022
Rubén Blasco-García
Departamento de Matemáticas, IUMA
Universidad de Zaragoza
José Ignacio Cogolludo-Agustín
Departamento de Matemáticas, IUMA
Universidad de Zaragoza
Conchita Martínez-Pérez
Departamento de Matemáticas
Universidad de Zaragoza